# SDR ASAA2024011849619

- Difficulty date: January 18, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N849VA
- Make and model: Airbus A320-214
- Aircraft serial: 04991
- Aircraft time: 35,188 hours, 11,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SHEAR PLATE AT FR69-70 HAS SPOTS OF CORROSION GROUNDED - YES. REMOVED AND REPLACED AFT WET AREA SHEAR PLATE PN D5347112420200 PO 1080307.1 IAW ASA SRM A320 51-72-11 AND AIRBUS DWG D53474180 REV. U. NO ALLOWABLE LIMITS GIVEN IN ASA A320 SRM.
